International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 1, January 2016 Edition [ISSN 2250-3153]


Basic Integration on Smooth Manifolds and Applications maps With Stokes Theorem
      Mohamed M.Osman
Abstract: In this paper of Riemannian geometry to pervious of differentiable manifolds which are used in an essential way in basic concepts of Riemannian geometry we study the defections, examples of the problem of differentially projection mapping parameterization system by strutting rank on surfaces dimensional is sub manifolds space of , we prove that in depends only on the doubling charts mapping manifolds, sub manifolds its quantitative extrinsic dimension.

Reference this Research Paper (copy & paste below code):

Mohamed M.Osman (2018); Basic Integration on Smooth Manifolds and Applications maps With Stokes Theorem; Int J Sci Res Publ 6(1) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0116.php?rp=P494972
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.